# SDR 2DYA2019040438001

- Difficulty date: March 8, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 71,934 hours, 28,327 cycles
- Engine: Pwa JT9D7R4E
- Engine time: 49,741 hours, 20,118 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7R4E
- Part serial: 716915
- Condition: Power Loss
- Location: Left
- Part time: 49,741 hours, 20,118 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

ON DESCENT L/H ENGINE LOST PNEUMATIC PRESSURE AFTER THAT ENGINE FAILURE TO ACCELERATE. FOUND FUEL CONTROL APPROACH SOLENOID FAULTY, ACCOMPLISH TEST OF THE PNEUMATIC HIGH PRESSURE CONTROL FOUND OK, ACCOMPLISHED FULL GAS PATH BORESCOPE FOUND NO INTERNAL DAMAGE
